On the Best Accuracy Arguments for Probabilism
Bibliographic Data
| ID | 10707127 |
|---|---|
| Authors | Michael Nielsen (0000-0002-3161-6823, The University of Sydney, corresponding author) |
| Year | 2022 |
| Volume | 89 |
| Issue | 3 |
| Pages | 621-630 |
| Publication date | 2022-07-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Philosophy of Science (JOURNAL) |
| Journal identifiers | ISSN: 0031-8248 • E-ISSN: 1539-767X |
| Publisher | Cambridge University Press (CUP) (PUBLISHER) |
| DOI | 10.1017/psa.2021.43 |
| OpenAlex | W4206716094 |
| Language | EN |
| Citations received | 4 |
| References cited | 3 |
In a recent paper, Pettigrew (2022) reports a generalization of the celebrated accuracy-dominance theorem due to Predd et al. (2009), but Pettigrew’s proof is incorrect. I will explain the mistakes and provide a correct proof
Calculus (dental) · Dominance (genetics) · Epistemology · Generalization · Mathematical economics · Bayesian Modeling and Causal Inference · Chemistry · Computer Science · Decision-Making and Behavioral Economics · Mathematics · Medicine · Philosophy · Statistical Mechanics and Entropy
| Citations per year | 1 |
|---|---|
| Citation span | 2022 - 2023 (2) |
| Highly cited | No |